# SDR ASOA2015050812774

- Difficulty date: May 5, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 16,883 hours, 11,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP JUST BEFORE FWD LAV ON LT SIDE IS MISSING.  REPLACED PHOTOLUMINESCENT STRIP FWD LT SIDE OF LAV IAW AMM 33-51-01.
